# SDR DALA2019070504024

- Difficulty date: July 4, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON FUSELAGE SKIN AT STA Y=1073 LONG 14L. PERMANENT REPAIR WAS PERFORMED ON FUSELAGE SKIN AT STA Y=1073 LONG 14L PER ERA 579428-14 REV. ORG. SECTION I AND ETI 17-19-081 REV. 5. REPETITIVE INSPECTION WITHIN EVERY C CK (NOT TO EXCEED 24 MONTHS) INTERVAL AFTER ACCOMPLISHMENT OF SECTION I. PER ER/A 579428-14 REV. ORIGINAL SEC. II. WILL BE PERFORMED UNDER LOG PAGE # 1153262. (LP1155229)
